Chris Nickson, one of my favorite EM bloggers, wrote with some great additional resources on calcium channel blocker overdose.
I love that story about the successful use of ONE THOUSAND units of insulin in severe CCB toxicty – without any adverse effects. Indeed, the early use of high-dose insulin euglycemic therapy (HIET) for CCB overdoses is a subject close to my heart (http://lifeinthefastlane.com/2009/09/insulin-for-verapamil-overdose/).
Also, I’ve got a “case-based Q and A” that EmCrit listeners may find useful for learning/ testing their knowledge on CCB overdose and HIET here: http://lifeinthefastlane.com/2010/02/toxicology-conundrum-028/ (…where an infamous Australian pharmacist-blogger almost meets his demise).
Hope EmCrit listeners find the LitFL links useful.
Also, asked Leon for a review article and he recommended this one:
Latest posts by Scott Weingart (see all)
- DasSMACC Tickets on Sale this Week - October 23, 2016
- Response to Letters on my Mechanical Ventilation Article in the Ann Emerg Med - October 21, 2016
- Podcast 184 – Needle Cric (Again) and Transtracheal Jet Ventilation with Laura Duggan - October 16, 2016